Trudy Geometricheskogo Seminara
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Geom. Semin.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Geometricheskogo Seminara, 1991, Volume 21, Pages 70–79 (Mi kutgs67)  

This article is cited in 4 scientific papers (total in 4 papers)

A class of manifolds over the algebra of dual numbers

M. A. Malakhaltsev
Full-text PDF (892 kB) Citations (4)
Bibliographic databases:
Language: Russian
Citation: M. A. Malakhaltsev, “A class of manifolds over the algebra of dual numbers”, Tr. Geom. Semin., 21, Kazan University, Kazan, 1991, 70–79
Citation in format AMSBIB
\Bibitem{Mal91}
\by M.~A.~Malakhaltsev
\paper A class of manifolds over the algebra of dual numbers
\serial Tr. Geom. Semin.
\yr 1991
\vol 21
\pages 70--79
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kutgs67}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1195520}
\zmath{https://zbmath.org/?q=an:0932.53027}
Linking options:
  • https://www.mathnet.ru/eng/kutgs67
  • https://www.mathnet.ru/eng/kutgs/v21/p70
  • This publication is cited in the following 4 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:193
    Full-text PDF :80
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024